# SDR CALA2023020100278

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 146N531811
- Condition: Corroded
- Location: Sta 1720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0479) MAIN CABIN STA 1720 BLO TO LBL 36 AFT DECK PLAT E UPPER SURFACE CORRODED.  TRANSCRIBED FROM HAECO GSO NR 9282403 REMOVED AFT DECK PLATE AND FABRICATED NEW PLATE PO: 1049326.1 AP PLIED FINISH AND TOP COAT AND INSTALLED NEW PLATE IAW B757-200 S RM 51-40-02, SRM 51-21-10, AND BAC DWG 146N5300 REV.-. NEW DECK PLATE P/N: 146N5318-11. REF HAECO GSO MECH V935477 INSP Q031
